Barngirl- I just got it, thank you!!
I talked to my LLMD, he didn't seem to bothered about
my stomach symptoms or other troubling symptoms popping up.. He said its time to change meds anyway and told me to stop taking the cefdinir for a few days and start on clythromycin (spelling??) for about
a week and then call him for an update. I tried to bring up coinfections - because I think babesia and bartonella are wreaking havoc on me now - but he wasn't having it.. I'm supposed to see him in October & until then I only have phone consults..
I see my LLND in 3 weeks and I'm going to bring up the coinfections to her. I'll see what she has to say..
But since I haven't been taking any antibiotics today & since I upped my probiotics, my stomach feels better! I'm afraid the couple day break is going to hinder any "progress" that I've made (& maybe haven't felt yet..) but does anyone have any experience with clythromycin?!? Or however it's spelled..?
Post Edited (Alyrose2) : 7/2/2015 8:28:34 PM (GMT-6)